< Back to previous page

Publication

Operator splitting schemes for the two-asset Merton jump-diffusion model

Journal Contribution - Journal Article

This paper deals with the numerical solution of the two-dimensional time-dependent Merton partial integro-differential equation (PIDE) for the values of rainbow options under the two-asset Merton jump–diffusion model. Key features of this well-known equation are a two-dimensional nonlocal integral part and a mixed spatial derivative term. For its efficient and stable numerical solution, we study seven recent and novel operator splitting schemes of the implicit–explicit (IMEX) and the alternating direction implicit (ADI) kind. Here the integral part is always conveniently treated in an explicit fashion. The convergence behaviour and the relative performance of the seven schemes are investigated in ample numerical experiments for both European put-on-the-min and put-on-the-average options.
Journal: Journal of Computational and Applied Mathematics
ISSN: 0377-0427
Volume: 387
Number of pages: 15
Publication year:2021